NUBAIN, I need to stop but terrified of w/d can anyone please help me?
I am currently in the habbit of taking kinz nalbuphine 20mg and have been addicted for just under 3 years. I have stopped before due to dry up of the drug and was without for 3 weeks and was hell! I am terrified to stop as I am scared of the w/d, is there anyone that can help or advise me on better ways to stop.....I am begging for help as I am on my own and have no one to talk to about this and I am terrified my life is never going to be normal again, I want to feel like me again, thanks for reading and I will greatly appreciate any help or advice or experience anyone can provide me :'(
Can you see another doctor, not the one who prescribed them, or get to a clinic or something? Can you get into a treatment center that can detox you? Are these opiates? Why are you on them? Can you switch to codeine phospate? That's what I went to from oxycontin for my back, and i'm okay, but you can outrun wd/
No I was taking steroids and this drug was on offer and unfortunately I became hooked. It is an opiate based drug, I have been completely clean for 6 days now and I only seem to be getting worse. None of the clinics where I live know anything about this drug and have no methods for me. I am completely on my own and all I want is to feel normal again. My legs are restless, stomach cramps, diorhea, no sleep and sickness. Can you help at all....?
I have heard that Vitamin C in very large doses help. I've detox myself off of opiates and i know its very uncomfortable but you can do it. Check out the site for detoxing methods. It will get better in a week or so, you can do it, imagine if you had to have a baby without meds or the guy who had to cut his arm off when caught by a rock...... you're not sawing off an arm, and for that you can be grateful. If you're still clean today you've got 12 days, that's huge you may be feeling better. How did you do, did you use or are you still clean?
hey thankyou for your reply it means alot! I'M STILL CLEAN!!!!!! :D ..... 12/13 days now i think, really didnt think i could make it this far, i am still getting bad cramps and restless legs 24/7 which kills but the worst is the rapid change in cold shivers to getting too hot there is never a happy medium and that i am not sleeping AT ALL!! at most i have slept for an hour or so per night and even at that i woke up in a pool of sweat. i try my best to keep positive but it seems like its never going to end and i am never going to feel normal again. i look at people out my window and was envious of someone in a wheelchair as they were happy and smiling and that is all i want to be happy. is there any other methods along with vit. C that will help?? god bless and thankyou for your time .... Jamie
you are doing awesome. hot baths with epsom salts, magnesium?potassium tabs,eating bananas all help with the rls.
are you taking walks,exercising also helps with the rls and also produces the natural chemcials in your brain that are now missing.
you are moviing forward, one day at a time, keep believing and praying,
you are healing, are you taking immodium for the cramping and diarrhea.
it is important to eat? lots of fluids too.
keep the faithsending prayers,hope,encouragement
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.